# SDR 97ZZZX3008

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD VESTIBULE AREA:  FORWARD OUTBOARD AIRSTAIR RAIL SPOT CORROSION ON FORWARD END.  REMOVED AND REPLACED FORWARD OUTBOARD LOWER ARM RAIL FOR AIRSTAIRS.  FORWARD POSITION.  ALSO REINSTALLED FORWARD OUTBOARD AIRSTAIR RAIL IN FORWARD VESTIBULE AREA.
